Hi! I got the Skyla inserted April 20th, 2016 and now it's been almost 2 months since I've gotten it. I spotted for the first 6 weeks but haven't bled or had my period since. Is it normal to stop having a period so soon after being on Skyla? Overall, it's been a great experience. Sometimes I get tiny sharp pains deep down in my vagina every once in a while, does anyone else experience this? It doesn't bother me too much since it doesn't happen very often. Also, I've noticed I've gained 5-6 pounds and have been feeling bloated in the last 3 or so weeks. I'm not sure if it's related to Skyla but has anyone else experienced this? Thanks!! :)
No responses have yet been posted. Add your response to this question.
- Skyla Information for Consumers
- Skyla Information for Healthcare Professionals (includes dosage details)
- Side Effects of Skyla (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2011 • 2 answers
Posted 16 Feb 2012 • 1 answer
Posted 21 Aug 2012 • 3 answers
Posted 22 Nov 2013 • 2 answers
Posted 13 Jun 2015 • 1 answer